-racing heart beat then slows
-not able to eat
-change in mood
All side effects of Klonopin!! Were you around someone who could of done this? The side effects should go away in a couple of hours depending on how much you consumed and what it was consumed in. I would check into it if you don't feel any better in about 1-2 hours after you suspect you got it. Good luck my friend. Hope you feel better soon. These could be the signs of other things as well but are definately also side effects of Benzos.
What gave you the idea that it might have been klonopin? Do all the people you hang around take klonopin. All those symtoms you had could be numerous things. Ive taken klonopin before and it had never made me feel that way but like i tell many people we all have different reactions to medications cause we are all not alike. If I were you i would try to find out what all medications your friends take or do some research on controlled medications and find out what the symtoms are. Also another way to find out is have yourself tested at a lab and see what they come up with if there is say for instance a benzo, or opiate that pops up then you know for sure you were slipped something.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2009 • 3 answers
Posted 22 Dec 2011 • 1 answer
Posted 17 Aug 2013 • 2 answers
Posted 30 Aug 2016 • 1 answer
Posted 3 Dec 2017 • 3 answers